Alert archive / Wyoming / High Wind Watches in 2024
High Wind Watch 13, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Mar 1, 2024, 2:05 PM MST for 5 counties in Wyoming. It took effect at Mar 2, 2024, 8:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 1, 2024, 2:05 PM MST (21:05 UTC)
- In effect from
- Mar 2, 2024, 8:00 AM MST
- Expired
- Mar 1, 2024, 11:44 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
745 WWUS75 KCYS 012105 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 205 PM MST Fri Mar 1 2024 WYZ104-109-021200- /O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/ /O.CON.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/ Ferris/Seminoe/Shirley Mountains-Central Carbon County- Including the cities of Seminoe Dam and Rawlins 205 PM MST Fri Mar 1 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Central and northern Carbon County including Rawlins, Muddy Gap, and the Ferris, Seminoe, and Shirley Mountains. * WHEN...High Wind Warning until 5 PM MST this afternoon. High Wind Watch from 8 AM until 8 PM MST Saturday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger can lead to property damage. && $$ WYZ110-021200- /O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/ /O.CON.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 205 PM MST Fri Mar 1 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 35 to 40 mph with gusts up to 65 mph expected. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80. * WHEN...High Wind Warning until 5 PM MST this afternoon. High Wind Watch from 8 AM until 8 PM MST Saturday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger can lead to property damage. && $$ WYZ105-111-113-115-021200- /O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/ Shirley Basin-Southwest Carbon County-Upper North Platte River Basin-Laramie Valley- Including the cities of Shirley Basin, Bosler, Baggs, Laramie, Saratoga, Encampment, and Medicine Bow 205 PM MST Fri Mar 1 2024 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Lower elevations of Carbon County including Rawlins, Laramie, Baggs, Saratoga, and Shirley Basin. * WHEN...8 AM until 8 PM MST Saturday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ101-106-107-116>118-021200- /O.NEW.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/ Converse County Lower Elevations-Central Laramie Range and Southwest Platte County-East Platte County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- Including the cities of Vedauwoo, Douglas, Cheyenne, Deer Creek, Bill, Buford, Federal, Whitaker, Pumpkin Vine, Guernsey, Bordeaux, Glenrock, Horse Creek, and Wheatland 205 PM MST Fri Mar 1 2024 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Laramie Range and adjacent Interstate 25 corridor in southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, and Cheyenne. This also includes Interstate 80 between Laramie and Cheyenne. * WHEN...11 AM MST Saturday until 8 AM MST Sunday. A brief lull will be possible during the early to mid evening hours on Saturday, with winds increasing again overnight through early Sunday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger may occur. Continue to monitor the latest forecasts. && $$ Hammer
3 follow-up statements
827 WWUS75 KCYS 012346 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 446 PM MST Fri Mar 1 2024 WYZ104-109-110-020800- /O.EXP.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/ /O.CON.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/ Ferris/Seminoe/Shirley Mountains-Central Carbon County-North Snowy Range Foothills- Including the cities of Rawlins, Seminoe Dam, Arlington, and Elk Mountain 446 PM MST Fri Mar 1 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... * WHAT...Strong gusty winds this afternoon have diminished below 50 MPH early this evening and are forecast to subside below 30 MPH after sunset. Therefore, will allow the High Wind Watch to expire on time. High Wind Watch for Saturday remains in effect. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80, Ferris/Seminoe/Shirley Mountains, and Central Carbon County. * WHEN...High Wind Watch from Saturday morning through Saturday evening. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ105-111-113-115-020800- /O.CON.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/ Shirley Basin-Southwest Carbon County-Upper North Platte River Basin-Laramie Valley- Including the cities of Bosler, Encampment, Baggs, Medicine Bow, Saratoga, Laramie, and Shirley Basin 446 PM MST Fri Mar 1 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Lower elevations of Carbon and Albany Counties, including Rawlins, Laramie, Baggs, Saratoga, and Shirley Basin. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ101-106-107-116>118-020800- /O.CON.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/ Converse County Lower Elevations-Central Laramie Range and Southwest Platte County-East Platte County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- Including the cities of Guernsey, Cheyenne, Vedauwoo, Bordeaux, Glenrock, Federal, Wheatland, Horse Creek, Pumpkin Vine, Whitaker, Buford, Deer Creek, Bill, and Douglas 446 PM MST Fri Mar 1 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Laramie Range and adjacent Interstate 25 corridor in southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, and Cheyenne. This also includes Interstate 80 between Laramie and Cheyenne. * WHEN...From Saturday morning through Sunday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger may occur. Continue to monitor the latest forecasts. && $$ Trudel
788 WWUS75 KCYS 020325 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 825 PM MST Fri Mar 1 2024 WYZ104-105-109>111-113-115-021130- /O.CON.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin-Central Carbon County-North Snowy Range Foothills-Southwest Carbon County-Upper North Platte River Basin-Laramie Valley- Including the cities of Arlington, Elk Mountain, Bosler, Baggs, Medicine Bow, Rawlins, Encampment, Saratoga, Laramie, Seminoe Dam, and Shirley Basin 825 PM MST Fri Mar 1 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM MST SATURDAY THROUGH SATURDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80, Ferris/Seminoe/Shirley Mountains, Shirley Basin, Central Carbon County, Southwest Carbon County, Upper North Platte River Basin, and Laramie Valley. * WHEN...From 8 AM MST Saturday through Saturday evening. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ101-106-107-116>118-021130- /O.CON.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/ Converse County Lower Elevations-Central Laramie Range and Southwest Platte County-East Platte County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- Including the cities of Guernsey, Cheyenne, Vedauwoo, Bordeaux, Glenrock, Federal, Wheatland, Horse Creek, Pumpkin Vine, Whitaker, Buford, Deer Creek, Bill, and Douglas 825 PM MST Fri Mar 1 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Laramie Range and adjacent Interstate 25 corridor in southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, and Cheyenne. This also includes Interstate 80 between Laramie and Cheyenne. * WHEN...From Saturday morning through Sunday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger may occur. Continue to monitor the latest forecasts. && $$ Trudel
967 WWUS75 KCYS 020644 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1144 PM MST Fri Mar 1 2024 WYZ101-106-107-116>118-021445- /O.UPG.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/ /O.NEW.KCYS.HW.W.0013.240302T0644Z-240303T1500Z/ Converse County Lower Elevations-Central Laramie Range and Southwest Platte County-East Platte County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- Including the cities of Bill, Cheyenne, Wheatland, Guernsey, Deer Creek, Horse Creek, Bordeaux, Douglas, Vedauwoo, Whitaker, Glenrock, Federal, Buford, and Pumpkin Vine 1144 PM MST Fri Mar 1 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Laramie Range and adjacent Interstate 25 corridor in southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, and Cheyenne. This also includes Interstate 80 between Laramie and Cheyenne. * WHEN...Until 8 AM MST Sunday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means there is a good chances for a hazardous high wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ104-105-109>111-113-115-021445- /O.UPG.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/ /O.NEW.KCYS.HW.W.0013.240302T1500Z-240303T0300Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin-Central Carbon County-North Snowy Range Foothills-Southwest Carbon County-Upper North Platte River Basin-Laramie Valley- Including the cities of Seminoe Dam, Arlington, Shirley Basin, Elk Mountain, Encampment, Saratoga, Laramie, Baggs, Bosler, Rawlins, and Medicine Bow 1144 PM MST Fri Mar 1 2024 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80, Ferris/Seminoe/Shirley Mountains, Shirley Basin, Central Carbon County, Southwest Carbon County, Upper North Platte River Basin, and Laramie Valley. * WHEN...From 8 AM to 8 PM MST Saturday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or stronger can lead to property damage. && $$ Claycomb
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Mar 1, 10:20 AM MST, 3 hours 45 minutes earlier. Its key messages:
- Periods of strong winds are expected to persist near Arlington and adjacent portions of western and northern Carbon County through late Friday afternoon, with wind gusts 60 to 70 MPH expected. High Wind Warnings are in effect.
- Warm and dry conditions persist through Saturday.
- A strong cold front will bring much colder temperatures and increasing chances for snow to western areas late in the weekend into early next week. Significant snowfall accumulations will be possible in the Snowy and Sierra Madre mountains.
Area forecast discussion, Mar 1, 10:20 AM MST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1020 AM MST Fri Mar 1 2024
.KEY MESSAGES...
- Periods of strong winds are expected to persist near Arlington
and adjacent portions of western and northern Carbon County
through late Friday afternoon, with wind gusts 60 to 70 MPH
expected. High Wind Warnings are in effect.
- Warm and dry conditions persist through Saturday.
- A strong cold front will bring much colder temperatures and
increasing chances for snow to western areas late in the
weekend into early next week. Significant snowfall
accumulations will be possible in the Snowy and Sierra Madre
mountains.
&&
.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 436 AM MST Fri Mar 1 2024
The High Wind Warnings for the Arlington wind prone and portions
of Carbon county will continue. Winds across these areas have
periodically gusted above 58 mph with mainly across the
Arlington wind prone area with gusts near 55 mph occurring at
the Rawlins Airfield. Expect these winds to continue through the
morning with generally breeziness across the rest of the region
today and again on Saturday.
The above seasonal temperatures and breezy conditions will
continue across much of eastern Wyoming and the Nebraska
panhandle today through the first part of the weekend. Relative
humidity values are forecast to drop below 20% across portions
of the I-25 corridor and areas south of the North Platte River
Valley in eastern Wyoming and the Nebraska Panhandle on
Saturday. There could be a brief window where elevated to near
critical fire weather conditions may develop during the
afternoon hours on Saturday. These areas will be monitored for
potential issuances of either a Fire Weather Watch or Red Flag
Warning.
After several days of above normal temperatures, a strong cold
front will approach the region Saturday afternoon and quickly
push across the region and exiting the region late Saturday
night. The arrival of this cold front will signal the beginning
of the next progressive moving storm system that will impact the
area brining the threat for snow back into the forecast for the
valleys. While the valleys may see some snow expect
accumulation's to be light with little impacts expected. The
heaviest snow will fall across the Sierra Madre and Snowy
Mountain ranges where beginning Saturday night period of heavy
snow will be possible for several hours. Current snowfall
forecast has 17-28" of snow falling across both mountain ranges.
With increased confidence, a Winter Storm Watch has been issued
for the Sierra Madre and Snowy Mountain ranges beginning
Saturday night and continuing into Monday.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Issued at 436 AM MST Fri Mar 1 2024
Sunday...Looks like a fairly potent and progressive shortwave trough
aloft and its associated cold front move across our counties,
bringing brisk and colder weather to the forecast area. 700 mb
temperatures fall to near -10 Celsius, yielding high temperatures
from the 30s west of I-25, to the 40s to near 50 degrees to the
east, and possibly even colder. Adequate low and mid level moisture,
cyclonic flow aloft and dynamics support chance to likely POPS for
snow, though accumulations look limited based on the progressive
nature of the trough aloft, except for the Snowy and Sierra Madre
ranges, where a foot of new snow will be possible from Sunday
through Monday in moist flow aloft.
Monday...Blustery, windy and cold with cyclonic flow aloft and tight
low and mid level gradients. With enough moisture and cyclonic flow
aloft, slight chances for light snow will continue. 700 mb
temperatures near -10 Celsius will yield maximum temperatures from
near 30 degrees west of I-25, to the mid 30s to mid 40s east of I-25.
Tuesday...Expect a slow warming trend as the flow aloft turns west,
helping a surface lee trough to develop. 700 mb temperatures rebound
to -13 Celsius, helping maximum temperatures to reach the mid 30s
west of I-25, with 40s further east.
Wednesday...The slow warming trend continues as the flow aloft backs
to southwest and 700 mb temperatures rebound to -7 Celsius. Looks
like a chance for orographic snow showers for the Snowy and Sierra
Madre ranges.
Thursday...Somewhat moist zonal flow aloft continues, producing a
chance of snow. Temperatures remain about the same as those from
Wednesday based on 700 mb temperatures near -9 Celsius.
&&
.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 436 AM MST Fri Mar 1 2024
VFR conditions will prevail across all terminals through the
valid TAF period. Gusts 25 to 35 knots are possible through 00Z
across the Nebraska panhandle and at KCYS, but KLAR and KRWL
will likely receive wind gusts 35 to 45 knots through the 18Z
TAF period. While wind gusts will subside overnight across the
Nebraska panhandle, another round of gusty winds are expected
Saturday late morning to afternoon.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 5 PM MST this afternoon for WYZ104-109-
110.
Winter Storm Watch from Saturday afternoon through late Sunday
night for WYZ112-114.
NE...None.
&&
SHORT TERM...AW
LONG TERM...RUBIN
AVIATION...LEGIn the hours before
Local storm report, Mar 1, 11:35 AM MST, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1135 AM MST Fri Mar 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM Non-Tstm Wnd Gst 3 NW Elk Mountain 41.72N 106.45W
03/01/2024 M59 MPH Carbon WY Mesonet
Mesonet station WY19 2.9 NW Elk Mountain
(WYDOT).
&&Local storm report, Mar 1, 1:03 PM MST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
103 PM MST Fri Mar 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM Non-Tstm Wnd Gst 15 E Sinclair 41.74N 106.84W
03/01/2024 M58 MPH Carbon WY Mesonet
Mesonet station WY15 14.5 E Sinclair
(WYDOT).
1252 PM Non-Tstm Wnd Gst 2 NE Rawlins 41.80N 107.20W
03/01/2024 M62 MPH Carbon WY ASOS
ASOS station KRWL 1 ENE Rawlins.
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:21 AM MST | Winter Storm Watch | CYS | Albany, Carbon | 12 hr |
| Mar 1, 2:17 PM MST | Red Flag Warning | CYS | Albany, Converse, Goshen, Laramie, Platte | 28 hr |
| Mar 1, 2:26 PM MST | Winter Storm Warning | CYS | Albany, Carbon | 63 hr |
Nearby
High Wind Watches in Wyoming, 2024Every high wind watch in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.